# SDR QXEA2019040400154

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 938 hours, 583 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Overheated
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FORWARD INBOARD COFFEE MAKER OVERHEAT AND OVERFLOWED.REMOVED FROM SERVICE. CLEANED COFFEE GRAINS FROM COFFEE MAKER AREA. BREW COFFEE AND NO OVER HEAT OR OVERFLOW NOTED. NO OTHER DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE. NO PARTS REPLACED.
